| Catalog Number |
PW300 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pw300 does not suction.Walked through t/s unit passed water cup test.Advised the wick should be placed properly to secure suction.Troubleshooting was performed and the issue was resolved.The lot/serial number was not provided.No medical impact or injury was reported.Male wicks.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.